# SDR ASAA2023081844694

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,506 hours, 1,583 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAINT LIGHT CAME ON AFTER LANDING AND REMAINS ON. GROUNDED - YES. STATUS MESSSAGE #2 2 CTRL DISPLAYED. FOUND MESSAGE FAN SPEED ( N1) SENSOR IS OUT OF RANGE. PERFORMED B737-9 IFIM TASK G 77-00-00-810-960 STATUS MESSAGE NO LONGER DISPLAYED. MAINTENANCE LIGHT IS OFF.
